# SDR YENA2020102700501

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 24,960 hours, 16,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 10146
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,960 hours, 16,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1633, BTV-JFK.  COCKPIT EMERGENCY LIGHT INOPERABLE.  REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY, REF AMM 33-50-03, NO HELP.  INSTALLED ORIGINAL ASSEMBLY.  REPLACED EMERGENCY LIGHT POWER UNIT NR 1, REF AMM 33-50-01.  OPERATIONS TEST OK.
